# SDR FDEA201604211327

- Difficulty date: April 21, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 50,561 hours, 12,623 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00203
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING DOUBLER REPAIR ON FRAME AT MAIN DECK CARGO COMPARTMENT, AT RT STATION 1701, LONGERON L12R.  EXISTING REPAIR DOUBLER EVALUATED & FOUND DAMAGED.  CARRIED OUT REPAIR IAW SRM 53-00-07-2R FIG 201 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  INITIAL INSPECTION REQUIRED AT 14,500 FC & REPETITIVE INSPECTION REQUIRED AT EVERY 9,500 FC IAW SRM 53-00-07-2R FIG 201 TABLE 201 REPAIR 2.
